Global Journal of Mathematical Sciences :Theory and Practical (GJMS)

Volume 5, Number 3, (2013)





Namias Fractional Hankel Transform in the Zemanian Space 

pp. 145-151
Authors: A.S. Gudadhe, R. D. Taywade and V. N. Mahalle 


Convexity preserving rational cubic spline with multiple shape parameters

pp. 153-160
Authors: Mridula Dube and Meenal Priya Singh 


Existence of Smooth Homomorphism from a Fuchsian Group to a Molecular Symmetric Group

pp. 161-165
Authors: Chandra Chutia, Rafiqul Islam and Moloya Bhuyan 


Difference Cordiality of Some Graphs Obtained from Double Alternate Snake Graphs

pp. 167-175
Authors: R. Ponraj and S. Sathish Narayanan


Note on new Classes of Separation axioms

pp. 177-184

Authors: M. Lellis Thivagar and M. Anbuchelvi


Difference Cordial Labeling of Graphs
pp. 185-196
Authors: R. Ponraj, S. Sathish Narayanan and R. Kala

Fractional Brownian Motion and Predictability Index in Financial Market
pp. 197-203
Authors: S. J. Bhatt, H. V. Dedania and Vipul R Shah





         © 2011-2012 All Rights are Reserved by International Research Publication House              Home     Journal List     Contact us